Mehmet Orhon

SENIOR LECTURER
Phone: (603) 862-0610
Office: Mathematics & Statistics, Kingsbury Hall Rm W335, Durham, NH 03824
Mehmet Orhon

Education

  • Ph.D., Mathematics, Cardiff University
  • B.S., Mathematics, University of New Castle

Research Interests

  • Analysis & Functional Analysis

Courses Taught

  • MATH 420: Finite Mathematics
  • MATH 422: Math for Business Applications
  • MATH 424: Calculus for Life Sciences
  • MATH 426: Calculus II
  • MATH 528: Multidimensional Calculus
  • MATH 762: Linear Algebra
  • MATH 909: Prob & Statistics for Teachers

Selected Publications

Kitover, A., & Orhon, M. (2018). The dual Radon–Nikodym property for finitely generated Banach C(K)-modules. Positivity, 22(2), 587-596. doi:10.1007/s11117-017-0529-2

Kitover, A., & Orhon, M. (2017). Weak sequential completeness in Banach C(K) - modules of finite multiplicity. POSITIVITY, 21(2), 739-753. doi:10.1007/s11117-015-0340-x

Alpay, S., & Orhon, M. (2016). Characterization of Riesz Spaces with Topologically Full Center. ORDERED STRUCTURES AND APPLICATIONS, 35-49. Retrieved from http://gateway.webofknowledge.com/

Hadwin, D. W., Kitover, A. K., & Orhon, M. (2015). STRONG MONOTONICITY OF SPECTRAL RADIUS OF POSITIVE OPERATORS. HOUSTON JOURNAL OF MATHEMATICS, 41(2), 553-570. Retrieved from http://gateway.webofknowledge.com/

Kitover, A., & Orhon, M. (2014). Reflexivity of Banach $$C(K)$$ C ( K ) -modules via the reflexivity of Banach lattices. Positivity, 18(3), 475-488. doi:10.1007/s11117-013-0256-2

Duru, H., Kitover, A., & Orhon, M. (2013). Multiplication operators on vector-valued function spaces. Proceedings of the American Mathematical Society, 141(10), 3501-3513. doi:10.1090/s0002-9939-2013-11603-5

Orhon, M. (2010). The ideal center of the dual of a Banach lattice. Positivity, 14(4), 841-847. doi:10.1007/s11117-010-0057-9

Hadwin, D., & Orhon, M. (1991). A noncommutative theory of Bade functionals. Glasgow Mathematical Journal, 33(01), 73. doi:10.1017/s0017089500008053

Hadwin, D., & Orhon, M. (1989). Reflexivity and approximate reflexivity for bounded Boolean algebras of projections. Journal of Functional Analysis, 87(2), 348-358. doi:10.1016/0022-1236(89)90014-1

Orhon, M. (1983). Boolean algebras of commuting projections. Mathematische Zeitschrift, 183(4), 531-537. doi:10.1007/bf01173929

Most Cited Publications